Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
A Design of Generalized Predictive Control Law with Two Degree-of Freedom for Ramp Disturbances
Shin-ichi YOSHINAGAAkira INOUEAkira YANOUDeng MINGCONGYoichi HIRASHIMA
Author information
JOURNALS FREE ACCESS

2003 Volume 16 Issue 7 Pages 366-368

Details
Article 1st page
Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top